# SDR AALA984160

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STA 347 HAS CORROSION REMOVAL ON UPPER SURFACE.  ALODINED BLENDED AREA.  FABRICATED STRAP FROM STAINLESS STEEL.  APPLIED 2 COATS PRIMER TO STRAP AND FLOORBEAM AND BLENDED AREA.  INSTALLED STRAP WET WITH SEALANT WITH HI-L0KS.  TST:  27,816.33 HOURS.  CYCLES:  4,326.  (X)
